# SDR 97ZZZM299

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- Propeller: Hamstd 65500F1
- System (JASC): 6110 · Propeller Assembly
- Part: Prop
- Condition: Out Of Balance
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5764 - AIRCRAFT HAS PRONOUNCED VIBRATION DURING CRUISE FLIGHT.  MAINTENANCE BALANCED NR 1 AND NR 2 PROP ASSEMBLIES.  SYSTEM OPS CHECK GOOD.  REFERENCE UF6A970104.
